# SDR SWAA2023032011905

- Difficulty date: March 2, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 18,978 hours, 9,288 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Intercostal
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT UPPER TRAILING EDGE PANEL INBOARD OF L/H WING DEFLECTION RIB IS CRACKED.<[01] REMOVED INTERCOSTAL AT UPPER TRAILING EDGE PANEL INBOARD OF L/H WING DEFLECTION RIB PER SRM 51-40-02;[02] INSTALLED NEW INTERCOSTAL AT UPPER TRAILING EDGE PANEL I/B OF L/H WING DEFLECTION RIB PER SRM 51-40-02.
